MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 7-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 7-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8800H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- was there any adverse consequence associated with the patient? - when was the prolne suture broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.- please provide the lot number: - please provide the source or name of person providing answers to follow-up questions.H6 investigation findings: c22 - photo review.H3 investigation summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: a file with photocopies was received, due to the quality of the photos is not clear to determine the failure mode or the reported condition.Based on the photo review, no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.The manufacturing records could not be reviewed as the batch number is unknown.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture ruptured.The issue has reported but the details are unknown at this time, so it is being confirmed.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.Additional information was requested, and the following was obtained: was there any adverse consequence associated with the patient? no detail information was disclosed so far.When was the prolne suture broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify no detail information was disclosed so far.Please provide the lot number: unk please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to (b)(6).A person form law office.

Brand Name
PRLNE BLU 18IN 7-0 D/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21376880
Report Number2210968-2025-01648
Device Sequence Number15603019
Product Code GAW
UDI-Device Identifier10705031020610
UDI-Public10705031020610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8800H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown